Simvastatin and orange juice

Common Questions and Answers about Simvastatin and orange juice

vytorin

So, I just poured myself a glass of grapefruit juice and took my medicine - then for some reason I remembered that grapefruit juice interacts with some medications. I just did a quick search online and here is a list (probably not complete) of some medications that interact badly with grapefruit juice. Including some opiates.... Please be careful! a small part of the piece I read: "Amy Karch, R.N., M.S.
The skin of the Seville orange and grapefruit contain compounds called furanocoumarins. When these fruits are squeezed under high pressures to make juice, the furanocoumarins are forced from the peel into the juice. These furanocoumarins can then prevent natural enzymes in your body called cytochrome P450 (or CYP450) from working correctly.2 The CYP450 enzymes are needed to break down certain medicines so that your body can get rid of them.
//www.mayoclinic.com/health/food-and-nutrition/AN00413 Grapefruit juice, and other grapefruit products and certain other citrus fruits can interfere with several kinds of prescription medications. Don't take these interactions lightly, as some can cause potentially dangerous health problems. Check with your doctor or pharmacist before consuming any grapefruit products or citrus fruits if you take prescription medications. You may need to eliminate grapefruit products from your diet.
9% with pravastatin (Pravachol), 14.9% with atorvastatin (Lipitor), and 18.2% with simvastatin (Zocor). And you have been on both atorvastatin (Lipitor) and pravastatin (Pravachol). Once you stopped taking statin, the pain and aches should resolve. However, for some patients, it may take up to 2 months for symptom resolution.
I don't think this alone will rid Hep C, but who knows. The article is suggesting taking the grapefruit supplement with the tx as a possible help. My doctor does not have Hep C as far as I know, but says the benefits of grapefruit are tremendous. Ok if one day you don't hear from me, you'll know I'm in the hospital from toxic grapefruit overdoss! I'll be careful and keep ya'll updated. Don't plan on supplements yet! Just the fruit and juice. But did anyone read the articles?
( same as you actually) It does cause an upset stomach..Make sure to take it with a source of Vit C ...Orange juice is great. Also try taking it with crackers...or something to help the tummy absorb. if that does not help...I would talk with your dr about it.
) If you mutton-heads can drop 60KUSD or 30KUSD even, for what looks to be high dosage statin therapy :) but I won't swear to that.. get it checked by a scientist - mail someone in Stanford working on heart stem cells.. Sorry for the really long posts.. but at least I substantiate my claims somewhat.. so don't get all huffy.
My smoothies are made with frozen fruit, orange juice, yogurt (sometimes honey and vanilla extract). I probably about 24oz as my breakfast.They're actually very tasty. That's about all I eat for fruits each day (sometimes an apple or banana). Exercise in any form - Walking/running/weight lifting. It doesn't seem to matter, just needs to add up to 30minutes/day. Avoid nicotine - I don't smoke anymore, but I did in college a little, and the PVC's would start almost immediately.
I stopped at a gas station and grabbed an orange juice and felt much better. I haven't had any problems since then until just recently. The fuzzy fog head thing started when I was stopped at red lights, I get agitated and rub my arms and wiggle in my seat, turn the air up all the way and roll the windows down. This even happens when my husband is in the car with me while I am driving, when he drives I am ok.
I also drink lots of milk and Sunny D orange juice but not because of kidney stone just because i crave it. I just recently went to the dentist and had a tooth pulled. Other work still needs to be done but unable to afford it presently. However leading up to the tooth being pulled i was on heavy dosage of amoxicillian (875mg). currently though i am not taking any medication except Excedrin for occasional headaches.
I am having extremely debilitating anxiety right now. Mild chest discomfort but I focus in on it so much that it becomes unbearable. I am always aware of my heartbeat and like above I focus in to it where it just drives me insane. I am expereincing undescribable levels of discomfort and I just dont understand whats wrong with me. My heart rate throughout the day is 90-100 bpm resting, and it shoots up even when I do simple tasks such as walking.
The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed. I hear it it can be a wonderful thing once your levels of calcium are back to normal.
First, I will feel a bit dizzy and nauseas, then I will have to run to the bathroom because the diarrhea hits me and I feel like while I'm going to the bathroom I will pass out, then the nausea and dizziness with cold chillls and then I am hot so I have to take the sweater off that I put on because I was cold. I am 30 years old and I have a mild case of lupus that has been under control with plaquinil over the past ten years.
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
Now here I sit, nearly a full week late, and I break down to buy one of those HPT's and the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers